# SDR UALA2010111604239

- Difficulty date: November 15, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 71,780 hours, 20,721 cycles
- Engine: Pwa PW2037
- System (JASC): 7932 · Engine Oil Quantity
- Part: Switch
- Part number: 8D1453
- Part serial: 173
- Condition: Faulty
- Location: Transducer
- Component: Transducer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG OIL PRESSURE EICAS.  SUPPLEMENTAL DATA UPDATE, PER CREW VERBAL ON T-O ROLL AT 1.1 EPR GOT NR 2 ENG OIL PRESS EICAS AND BOX WENT AMBER AT APPROX 30 KTS, PULLED PWR AND INDICATIONS RETURNED TO NORMAL.  REPLACED NR 2 ENGINE OIL PRESSURE TRANSDUCER PER MM.  REPLACED NR 2 ENGINE LOW OIL PRESSURE WARNING SWITCH PER MM.  CREATED ANOTHER WRITEUP TO OP AND LEAK CHECK.  RAN ENGINE, NO MSGS.
